Alert archive / Arkansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 243, NWS Tulsa, OK

July 10, 2019Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2019, 3:03 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2019, 3:03 PM CDT (20:03 UTC)
Expired
Jul 10, 2019, 3:45 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 25 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:03 PM CDTTSTM WND DMG3 Ese Fort Smith, ARTREE FELL AND BLOCKED THE ROAD AT 7213 SOUTH T STREET. TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2073 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

617 
WUUS54 KTSA 102003
SVRTSA
ARC033-047-131-102045-
/O.NEW.KTSA.SV.W.0243.190710T2003Z-190710T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
303 PM CDT Wed Jul 10 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western Franklin County in west central Arkansas...
  Southeastern Crawford County in northwestern Arkansas...
  Central Sebastian County in west central Arkansas...

* Until 345 PM CDT.

* At 303 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles northeast of Mulberry to near Fort Smith
  Regional Airport, moving south at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Charleston...
  Greenwood...                      Barling...
  Lavaca...                         Mulberry...
  Dyer...                           Hackett...
  Bonanza...                        Branch...
  Excelsior...                      Fort Smith Regional Airport...
  Bloomer...                        Jenny Lind...
  Kibler...                         Central City...
  Rye Hill...                       Vesta...
  Cecil...                          Lonelm...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 18 and 32.
 Interstate 540 between mile markers 8 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

Wind damage with these storms may occur before any rain or 
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3537 9385 3506 9444 3533 9443 3565 9390
TIME...MOT...LOC 2003Z 359DEG 25KT 3555 9397 3533 9435 

HAIL...<.75IN
WIND...60MPH
 
$$
4 follow-up statements
688 
WWUS54 KTSA 102008
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
308 PM CDT Wed Jul 10 2019

ARC033-047-131-102045-
/O.CON.KTSA.SV.W.0243.000000T0000Z-190710T2045Z/
Franklin AR-Crawford AR-Sebastian AR-
308 PM CDT Wed Jul 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WESTERN FRANKLIN...SOUTHEASTERN CRAWFORD AND CENTRAL SEBASTIAN
COUNTIES...

At 307 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Mulberry to 2 miles southeast of
Fort Smith Regional Airport, moving south at 30 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated. At 303 PM trees and powerlines were 
         reported down in parts of Fort Smith.    
IMPACT...Expect 
         considerable tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Fort Smith...                     Charleston...
Greenwood...                      Barling...
Lavaca...                         Mulberry...
Dyer...                           Hackett...
Bonanza...                        Branch...
Excelsior...                      Fort Smith Regional Airport...
Bloomer...                        Jenny Lind...
Kibler...                         Central City...
Rye Hill...                       Vesta...
Cecil...                          Lonelm...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 18 and 32.
 Interstate 540 between mile markers 8 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3537 9385 3506 9444 3533 9443 3565 9390
TIME...MOT...LOC 2007Z 359DEG 25KT 3553 9397 3531 9435 

HAIL...<.75IN
WIND...70MPH
 
$$
007 
WWUS54 KTSA 102020
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
320 PM CDT Wed Jul 10 2019

ARC033-102029-
/O.CAN.KTSA.SV.W.0243.000000T0000Z-190710T2045Z/
Crawford AR-
320 PM CDT Wed Jul 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area... therefore the warning has been cancelled.

LAT...LON 3506 9444 3525 9443 3536 9426 3536 9421
      3539 9419 3538 9414 3540 9414 3542 9415
      3545 9411 3544 9408 3546 9403 3547 9406
      3548 9405 3555 9394 3537 9385
TIME...MOT...LOC 2019Z 356DEG 27KT 3540 9397 3518 9435 

$$

ARC047-131-102045-
/O.CON.KTSA.SV.W.0243.000000T0000Z-190710T2045Z/
Franklin AR-Sebastian AR-
320 PM CDT Wed Jul 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN FRANKLIN AND CENTRAL SEBASTIAN COUNTIES...

At 319 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Branch to 2 miles southwest of
Excelsior, moving south at 30 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Fort Smith...                     Charleston...
Greenwood...                      Barling...
Lavaca...                         Mulberry...
Hackett...                        Bonanza...
Branch...                         Bloomer...
Excelsior...                      Jenny Lind...
Central City...                   Meg...
Rye Hill...                       Toney...
Peter Pender...                   Vesta...
Cecil...                          Ursula...

This includes Interstate 40 in Arkansas between mile markers 28 and
29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3506 9444 3525 9443 3536 9426 3536 9421
      3539 9419 3538 9414 3540 9414 3542 9415
      3545 9411 3544 9408 3546 9403 3547 9406
      3548 9405 3555 9394 3537 9385
TIME...MOT...LOC 2019Z 356DEG 27KT 3540 9397 3518 9435 

HAIL...<.75IN
WIND...70MPH
 
$$
545 
WWUS54 KTSA 102028
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
328 PM CDT Wed Jul 10 2019

ARC047-102038-
/O.CAN.KTSA.SV.W.0243.000000T0000Z-190710T2045Z/
Franklin AR-
328 PM CDT Wed Jul 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN COUNTY
IS CANCELLED...

The storms which prompted the warning have weakened... therefore the 
warning has been cancelled.

LAT...LON 3525 9408 3506 9444 3525 9443 3536 9427
      3535 9424 3536 9421 3539 9419 3538 9417
      3538 9414 3540 9414 3542 9415 3545 9411
      3544 9407
TIME...MOT...LOC 2028Z 359DEG 25KT 3528 9408 3511 9439 

$$

ARC131-102045-
/O.CON.KTSA.SV.W.0243.000000T0000Z-190710T2045Z/
Sebastian AR-
328 PM CDT Wed Jul 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL SEBASTIAN COUNTY...

At 328 PM CDT, severe thunderstorms were located along a line
extending from 2 miles southwest of Charleston to 2 miles northwest
of Midland, moving south at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Charleston...
Greenwood...                      Barling...
Lavaca...                         Hackett...
Bonanza...                        Bloomer...
Excelsior...                      Jenny Lind...
Central City...                   Rye Hill...
Ursula...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3525 9408 3506 9444 3525 9443 3536 9427
      3535 9424 3536 9421 3539 9419 3538 9417
      3538 9414 3540 9414 3542 9415 3545 9411
      3544 9407
TIME...MOT...LOC 2028Z 359DEG 25KT 3528 9408 3511 9439 

HAIL...<.75IN
WIND...60MPH
 
$$
974 
WWUS54 KTSA 102040
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
340 PM CDT Wed Jul 10 2019

ARC131-102050-
/O.EXP.KTSA.SV.W.0243.000000T0000Z-190710T2045Z/
Sebastian AR-
340 PM CDT Wed Jul 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEBASTIAN COUNTY WILL
EXPIRE AT 345 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3525 9408 3506 9444 3525 9443 3536 9427
      3535 9424 3536 9421 3539 9419 3538 9417
      3538 9414 3540 9414 3542 9415 3545 9411
      3544 9407
TIME...MOT...LOC 2040Z 359DEG 25KT 3520 9408 3503 9439 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:16 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 10, 12:16 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1216 PM CDT Wed Jul 10 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms could potentially impact all TAF sites
through the afternoon, with chances diminishing toward 00Z.
Expect gusty winds and brief MVFR cigs/vsbys in and near storms.

&&

.PREV DISCUSSION... /Issued 1100 AM CDT Wed Jul 10 2019/

..UPDATE...

DISCUSSION...
We're continuing to monitor an area of showers/thunderstorms
moving gradually south/southeast across southeast KS. This
activity will be moving into portions of northeast OK over the
next few hours, and we'll also see additional scattered
development across northeast OK/northwest AR into the early
afternoon. Low-shear/high instability (MLCAPES 3500-4000 J/KG)
environment will be favorable for a few downburst wind gusts, with
cold-pool interactions eventually allowing storm clusters to
surge south into southeast OK/western AR through the remainder of
the afternoon.

Pockets of heavy rainfall will provide some relief to hot/humid
conditions, but will leave existing heat advisory as is.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  89  66  90 /  30   0   0   0
FSM   75  93  69  93 /  30   0   0   0
MLC   74  91  67  90 /  30   0   0   0
BVO   70  88  63  89 /  20   0   0   0
FYV   70  88  61  89 /  30   0   0   0
BYV   69  89  63  90 /  30   0   0   0
MKO   73  89  64  90 /  30   0   0   0
MIO   69  88  63  90 /  30   0   0   0
F10   73  89  66  90 /  30   0   0   0
HHW   75  93  70  92 /  30  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053>076.

AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.

&&

AVIATION.....18
Hazardous weather outlook, Jul 10, 12:52 PM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1252 PM CDT Wed Jul 10 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1252 PM CDT Wed Jul 10 2019

This Outlook is for Northwest and West Central Arkansas as well
as much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and west-central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms will continue to track south and southeast
across eastern Oklahoma and northwest Arkansas this afternoon.
A few strong to severe thunderstorms will be possible with damaging
winds being the primary threat. Locally heavy rainfall will be
possible as well. The threat will diminish by early evening.

Outside of the thunderstorm activity, dangerous heat and humidity
will continue this afternoon with heat indices in the 105 to 110
degree range. A heat advisory is in effect for eastern Oklahoma
and west-central Arkansas through 8 PM this evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY THROUGH SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A developing tropical system currently in the northern Gulf of
Mexico will approach the upper Texas or Louisiana coast this
weekend. This system is forecast to lift north, potentially
impacting portions of the area Monday into Tuesday. Although the
exact track is still uncertain, very heavy rainfall is expected
along and east of the low track. At this time, the best chance for
rainfall is across far southeast Oklahoma and northwest Arkansas.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Persons should continue to monitor the latest forecast into early
next week concerning the eventual track of the tropical system
and any potential heavy rainfall threat.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 10, 1:43 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
143 PM CDT Wed Jul 10 2019

ARZ020-101915-
Franklin AR-
143 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN COUNTY UNTIL 215
PM CDT...

At 141 PM CDT, strong thunderstorms were located near and around
Wiederkehr Village. The storms were nearly stationary.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations in or near the path include...
Ozark...                          Altus...
Branch...                         Denning...
Wiederkehr Village...             Cass...
Caulksville...                    Etna...
Barnes...                         Alix...
Redding...                        Watalula...
Meg...                            Peter Pender...
Taft...                           Paradise...

This includes Interstate 40 in Arkansas between mile markers 33 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
      3531 9381 3532 9392 3529 9392 3529 9398
      3572 9381 3570 9370
TIME...MOT...LOC 1841Z 086DEG 2KT 3551 9373
Special weather statement, Jul 10, 1:53 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
153 PM CDT Wed Jul 10 2019

ARZ002-011-101945-
Carroll AR-Madison AR-
153 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND CARROLL
COUNTIES UNTIL 245 PM CDT...

At 153 PM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Urbanette to near Withrow Springs
State Park. These storms were nearly stationary.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Berryville...                     Huntsville...
Eureka Springs...                 Withrow Springs State Park...
Forum...                          Urbanette...
Grandview...                      Clifty...
Blue Eye...                       Rockhouse...
Alabam...                         Pleasant Ridge...
Oak Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3604 9372 3612 9386 3650 9372 3650 9336
TIME...MOT...LOC 1853Z 038DEG 3KT 3650 9347 3615 9375
Special weather statement, Jul 10, 1:58 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
158 PM CDT Wed Jul 10 2019

ARZ010-011-019-OKZ064>066-068>072-101945-
Madison AR-Washington AR-Crawford AR-Adair OK-Muskogee OK-
Okmulgee OK-Sequoyah OK-Cherokee OK-Okfuskee OK-Creek OK-McIntosh OK-
158 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...NORTHERN
CRAWFORD...WASHINGTON...SOUTHWESTERN CREEK...NORTHERN MCINTOSH...
SEQUOYAH...SOUTHERN ADAIR...SOUTHEASTERN CHEROKEE...MUSKOGEE...
OKMULGEE AND NORTHERN OKFUSKEE COUNTIES UNTIL 245 PM CDT...

At 158 PM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Hobbs State Park to 8 miles southeast
of Stilwell to 5 miles north of Oktaha to 2 miles southeast of Depew.
Movement was south at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Muskogee...
Okmulgee...                       Sallisaw...
Bristow...                        Cedarville...
Mountainburg...                   Natural Dam...
Okfuskee...                       Henryetta...
Checotah...                       Elkins...
West Fork...                      Warner...
Morris...                         Vian...
Beggs...                          Greenland...
Boley...                          Gore...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 236 and 311.
 Interstate 44 between mile markers 181 and 188.
 Interstate 49 between mile markers 31 and 61.

LAT...LON 3585 9656 3572 9550 3577 9457 3624 9395
      3623 9387 3631 9385 3630 9378 3580 9381
      3543 9461 3541 9499 3546 9505 3540 9509
      3538 9545 3549 9663
TIME...MOT...LOC 1858Z 001DEG 30KT 3625 9385 3571 9457 3566 9551 3578
9648
Special weather statement, Jul 10, 2:36 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
236 PM CDT Wed Jul 10 2019

ARZ011-019-020-029-OKZ065-066-070>074-076-102015-
Sebastian AR-Madison AR-Franklin AR-Crawford AR-Haskell OK-
Pittsburg OK-Muskogee OK-Okmulgee OK-Sequoyah OK-Okfuskee OK-
Le Flore OK-McIntosh OK-
236 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
FRANKLIN...CRAWFORD...NORTHERN SEBASTIAN...HASKELL...MCINTOSH...
SOUTHERN SEQUOYAH...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG...
SOUTHEASTERN MUSKOGEE...SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE
COUNTIES UNTIL 315 PM CDT...

At 235 PM CDT, strong thunderstorms were located along a line
extending from 6 miles southwest of Saint Paul to 2 miles west of
Cedarville to 5 miles northeast of Tamaha to 4 miles northwest of
Lake Eufaula State Park to 5 miles north of Castle. Movement was
south at 20 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Ozark...
Eufaula...                        Stigler...
Charleston...                     Cedarville...
Mountainburg...                   Okfuskee...
Greenwood...                      Henryetta...
Alma...                           Barling...
Pocola...                         Muldrow...
Checotah...                       Roland...
Lavaca...                         Spiro...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 42.
 Interstate 40 in Oklahoma between mile markers 230 and 282, between
mile markers 286 and 287, and between mile markers 297 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near a lake or river, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3577 9370 3547 9371 3541 9380 3542 9380
      3540 9381 3527 9399 3513 9443 3515 9514
      3527 9598 3529 9598 3529 9603 3560 9625
      3549 9565 3548 9489 3561 9439 3576 9404
      3576 9396 3580 9396 3587 9379 3577 9367
TIME...MOT...LOC 1935Z 340DEG 17KT 3578 9388 3556 9440 3543 9490 3543
9566 3555 9639
Local storm report, Jul 10, 2:39 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT WED JUL 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     WINSLOW                 35.80N 94.13W
07/10/2019  E60 MPH          WASHINGTON         AR   TRAINED SPOTTER

            SPOTTER REPORTS 60MPH WINDS AROUND THE WINSLOW AREA.

&&

TDS
Special weather statement, Jul 10, 2:44 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
244 PM CDT Wed Jul 10 2019

ARZ002-011-102015-
Carroll AR-Madison AR-
244 PM CDT Wed Jul 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MADISON AND EASTERN
CARROLL COUNTIES UNTIL 315 PM CDT...

At 244 PM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Roberson Hollow to 4 miles
northwest of St. Paul. Movement was southeast at 10 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Green Forest...                   Carrollton...
Rudd...                           Pettigrew...
Kingston...                       Witter...
Marble...                         Aurora...
Osage...                          Rule...
Blue Eye...                       Dutton...
Dryfork...                        Cabanal...
Metalton...                       Weathers...
Connor...                         Coin...
Delmar...                         Denver...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3612 9334 3612 9348 3608 9348 3608 9345
      3601 9345 3577 9367 3588 9382 3650 9343
      3650 9331 3617 9330
TIME...MOT...LOC 1944Z 305DEG 7KT 3650 9334 3589 9380

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:11 PM CDTSpecial Weather StatementTSABenton, Washington49 min
Jul 10, 1:43 PM CDTSpecial Weather StatementTSAFranklin32 min
Jul 10, 1:53 PM CDTSpecial Weather StatementTSACarroll52 min
Jul 10, 1:58 PM CDTSpecial Weather StatementTSAWashington47 min
Jul 10, 2:17 PM CDTAreal Flood AdvisoryTSAFranklin3 hr
Jul 10, 2:26 PM CDTAreal Flood AdvisoryTSACarroll, Madison3 hr
Jul 10, 2:29 PM CDTSevere Thunderstorm WarningTSACrawford46 min
Jul 10, 2:36 PM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian39 min
Jul 10, 2:39 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian36 min
Jul 10, 2:44 PM CDTSpecial Weather StatementTSAMadison31 min
Jul 10, 3:00 PM CDTAreal Flood AdvisoryTSACrawford, Franklin2 hr
Jul 10, 3:17 PM CDTSevere Thunderstorm WarningTSASebastian28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.